# SDR 9JLA201407298102

- Difficulty date: June 25, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N458BN
- Make and model: Gulstm 200
- Aircraft serial: 071
- Aircraft time: 2,848 hours, 1,717 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2C405
- Part serial: 1BA3
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE LT STAND-BY PUMP WAS MAKING A GRINDING NOISE AFTER PARKING WITH & WITHOUT ENG RUNNING.  THE LT STAND-BY PUMP WAS REPLACED WITH AN OVERHAULED UNIT 34.7 HRS TT PREVIOUSLY.  THE DEFECTIVE PUMP SN 1BA3 WAS REMOVED FROM SERVICE & A INSPECTED PUMP WAS INSTALLED.  FUNCTIONAL & LEAK CHECKS SATISFACTORY.
